advertisement
Question
Posted by: Etok | 2011/04/11

Cystitis and kidney disease

Female, 42 yeasr old. Diagnosed with cystitis 1 week 4 days ago. Finished course of Levofloxacin... (spelling?), but no marked improvement in aching body. On examination, less pain in kidneys and bladder. Further blood &  urine tests done. Awaiting results. In the meantime - can you tell me whether a funny taste in the mouth, aching body, and loss of appetite can be definitive signs of kidney disease, or can it just be because of the cystitis? My GP''s not worried (he says), but I am!
Additional meds: Cymbalta, Lamictin, Seroquel &  Lyrica (Bipolar Mood Disorder II), and Yasmin (Smoker)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Etok
Your symptoms can be signs of a urinary tract infection - I suggest you wait for the results of your blood and urine tests to see if you need further medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/11

Hallo Etok
Your symptoms can be signs of a urinary tract infection - I suggest you wait for the results of your blood and urine tests to see if you need further medication.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement